Lupa

Show document

A- | A+ | Print
Title:Generalized bent functions - sufficient conditions and related constructions
Authors:Hodžić, Samir (Author)
Pašalić, Enes (Author)
Files:URL http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=14502
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:FAMNIT - Faculty of Mathematics, Science and Information Technologies
Keywords:generalized bent functions, (generalized) Walsh-Hadamard transform, (generalized) Marioana-McFarland class
Year of publishing:2017
Number of pages:str. 549-566
Numbering:no. 3, Vol. 11
ISSN:1930-5338
UDC:519.6
COBISS_ID:1539671492 Link is opened in a new window
DOI:10.3934/amc.2017043 Link is opened in a new window
Views:758
Downloads:187
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica